# SDR IPXA2016032301149

- Difficulty date: March 22, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 27,153 hours, 18,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT BATTERY WEAK.  R & R EXIT LIGHT BATTERY IAW AMM 33-51-00.  OPS NORMAL.
